# SDR GTIA2018121093000

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 50,159 hours, 23,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS ODOR IN CABIN LIKENED TO DIRTY SOCKS-C/W TSM 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE OF CABIN ODOR OR SMOKE NO DEFECS NOTED CK ENG. NO BIRD INGESTION RAN PACK WITH ENG ALO WITH APU INSP ARE FRAME INSP  CARGO INSP E&E COMP INSP APU AND CABIN COCKPIT NO FAULT NOTED.
